# SDR AC2A075835

- Difficulty date: August 11, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- Aircraft time: 8,963 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033107056
- Condition: Cracked
- Location: Fuselage
- Part time: 8,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IS CRACKED. REPAIRED WITH DER APPROVAL.
